# SDR DLL10952444

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting Bushing
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING MIGRATED IN RT MLG FITTING FWD TRUNNION, AFT LUG BUSHING.  FOUND IN HMV.  REPAIRED PER SRM 57-14-00, FIG 802, PG 803.
